Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3793
Título: Independent axiom systems for nearlattices
Autor: Araújo, João
Kinyon, Michael
Palavras-chave: Nearlattice
Equational base
Data: 2011
Citação: Araújo, João; Kinyon, Michael - Independent axiom systems for nearlattices. "Czechoslovak Mathematical Journal" [Em linha]. ISSN 0011-4642 (Print) 1572-9141 (Online). Vol. 61, nº 4 (Dez. 2011), p. 1-16
Resumo: A nearlattice is a join semilattice such that every principal filter is a lattice with respect to the induced order. Hickman and later Chajda et al independently showed that nearlattices can be treated as varieties of algebras with a ternary operation satisfying certain axioms. Our main result is that the variety of nearlattices is 2-based, and we exhibit an explicit system of two independent identities. We also show that the original axiom systems of Hickman as well as that of Chajda et al are dependent.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3793
ISSN: 0011-4642
1572-9141
Versão do Editor: http://link.springer.com/article/10.1007/s10587-011-0062-6
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2011Independent.pdf348,52 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.